Posted by: Worried | 2009-02-24


Dear CyberDoc

I am a bit worried.

I finished my 6-month Oratane course on the 5th of January, but about 3 weeks ago I got a rash on my legs and arms. This disappeared quickly after taking Celestamine and using Cortisone cream, but I now have a small rash in the fold of my arm, between my forearm and the upper arm (muscles).

Is there any possibility that this might be a post-Oratane reaction?

Thank you!


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Worried
I don't think so, you have stopped a while ago and if it was due to the Oratane you would have developed it during use. It may be a dermatitis or allergy due to something else - try using cortisone cream on the area if it is itchy and flaky? Otherwise let your doctor have a look
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.